Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from long lasting moans before sleep. Epileptic. Was taking Dilantin. Changed to tegretol. Side effects due to medicine?

Hi, I have been going through something strange for me. I started moaning, short and well as long lasting moans before I fall a sleep as well as when I am a sleep. What could be doing this. Its getting worst and worst each day.
I am Epileptic, I was on Dilantin 100mg for several years, and because of other physical issues they tried to change my medication to the tegretol 400mg and goes up to a little over a year. So the timing is pretty close. Could this medication cause me to do this???? I really need someone's help..

Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
hello tegretol causes drowsiness and somnolence. The symptoms you are experiencing are due to tegretol. The dose of the drug should be increased gradually to minimise the side effects. I will advise you to consult your physician and take opinion. Get well soon.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor